Minnesota, 2019

Winter Storm in Minnesota, March 9 to 10, 2019

March 9 to 10, 2019 · NWS MPX · 24 events in 24 counties and zones

Two storm systems, one over the northern Rockies, and another moving out into the southern Plains, merged over the central United States the weekend of March 9-10th. Initially, warmer air surged northward across the Upper Midwest and allowed for mostly rain and sleet at the beginning of the event across southern Minnesota, and into portions of west central Wisconsin.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Two storm systems, one over the northern Rockies, and another moving out into the southern Plains, merged over the central United States the weekend of March 9-10th.

Initially, warmer air surged northward across the Upper Midwest and allowed for mostly rain and sleet at the beginning of the event across southern Minnesota, and into portions of west central Wisconsin. The warm layer held through most of Saturday, March 9th, before changing over to snow that evening. Farther to the west, and north, or across west central, and central Minnesota, enough cold air kept the precipitation in the form of snow. This is where the heaviest snow fell, with locally a foot in west central Minnesota before it tapered off Sunday morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Mar 9, 4:55 AM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 9, 4:55 AM CST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
455 AM CST Sat Mar 9 2019

.SHORT TERM...(Today through Sunday)
Issued at 436 AM CST Sat Mar 9 2019

The winter storm today is in the process of rapidly developing over
the Plains this morning as the upper wave takes on a more negative
tilt. Thunderstorm activity is rapidly developing over Missouri,
eastern Oklahoma and northwestern Arkansas as warm air advection
strengthens. Wintry precipitation will expand in coverage and
intensity throughout the morning over the eastern Dakotas, western
Minnesota, and Iowa as the cold conveyor belt and TROWAL become
better organized. This arc of precipitation will spread eastward
gradually to eastern Minnesota around midday and western Wisconsin
this afternoon.

Models continue to bring a warm nose northwestward into southern
Minnesota today, so still thinking initial precip will be a wintry
mix from Redwood Falls to the Twin Cities and Eau Claire southward.
Precip will transition to all snow as the warm nose shifts to the
east and becomes less prominent by early this evening. By that
point, the snow shield will be most organized across central MN and
western WI, so not expecting too much snow accumulation across
southern MN between the wintry mix today and the steady snow
remaining to the north tonight. QPF continues to be impressive on a
plethora of model solutions and is heaviest across western MN where
an inch appears likely. Snow totals may reach 12 inches in a large
area of west central MN. The snow shield will become less intense
as it shifts into Wisconsin tonight and the QPF tapers off to
around 0.6 or 0.7 inch there. The total snow grid took some effort
to fine tune with the wintry mix expected and the sensitivity it
has to hourly temperatures hovering within a degree of freezing.
Generally expecting 8 to 12 inches north of a line from New Ulm to
the Twin Cities, New Richmond, and Rice Lake with amounts
dropping off to the south of there.

Winds increase tonight with gusts of 35 kts expected through Sunday
morning across western and southern MN. This will be enough to
generate areas of blowing snow, but not widespread blizzard
conditions.

.LONG TERM...(Sunday night through Friday)
Issued at 436 AM CST Sat Mar 9 2019

The main concern in the long term continues to trend toward an
urban/small stream flooding threat for the middle of the upcoming
week as confidence is increasing that the mid-week system will bring
widespread rainfall to the area with little or no snow. In addition,
roughly 60 hours from mid day Tuesday through Thursday night will be
above freezing with dew points warmer than freezing for a good
portion of that along with breezy southerly winds. These conditions
along with the expected rainfall will melt/release some water from
the current snowpack.

By Monday evening, the low pressure system will be reaching the Baja
of California, taking quite a southerly track initially from there
through southern Arizona and New Mexico before rapidly curling north-
northeast as a second upper trough merges into the parent system
from the west. The ridge ahead of the main trough will build quickly
Tuesday and the connection to Gulf moisture and mild air will be in
full swing by Tuesday afternoon.  Hence, strong theta-e advection is
anticipated to lift in from our south, leading to precipitation
beginning to develop by Tuesday afternoon/evening.  The main change
to the previous forecast for Tuesday night was to convert the
primary precipitation type from snow to rain. Warm air will surge
northward Tuesday night with 850mb temps rising above freezing
rather quickly across all of southern MN and west central WI. At
the surface, southerly winds of 15-20MPH with gusts of 25MPH will
usher in higher dew point air and warmer surface temperatures and
not allow temepratures to cool much if at all Tuesday night. An
evaluation of model soundings indicate a cold rain will be the
precipitation type. The surface to 750mb layer will warm above
freezing rapidly Tuesday evening and even if surface temperatures
hover in the mid-30s, the depth of the warm layer will ensure rain
to be the p-type. Very little chance of freezing rain with this
setup given daytime temps Tuesday will be in the mid 30s as the
warm nose aloft moves in and strong surface advection will hold
temperatures from falling below freezing again.

The system looks to bring 2-3 rounds of precipitation from Tuesday
afternoon through Thursday night. The first will be from the initial
theta-e advection/isentropic ascent and will fall as rain. By
Wednesday, a stronger surge of warm air will arrive and we have
raised the forecast into the low to mid 40s for highs, but some of
the guidance is hinting at upper 40s. The next round of precip on
Wednesday will occur as the low lifts through Kansas and Nebraska as
the PV anomaly begins lifting into southern MN along with 50 knot
850mb southerly winds into southern MN and western WI. This
period looks to bring much more QPF than the initial round,
possibly up to an inch of rain. As we get into Thursday, the low
itself moves through southern MN bring deformation precip to the
area, but given the warmth of the system overall, precipitation
will remain rain for much of this period as well. We could see a
brief changeover to snow as the system exits but wouldn't expect
much QPF to fall as snow. PWAT values will also surge over an inch
Wednesday indicating just how warm and moist this system will be.
Overall, at this point a widespread 1-2" of rain from Tuesday
afternoon through Thursday night appears possible. This is 3-4
days out and we have the dynamic system today to deal with first,
so uncertainty still remains in QPF amounts, but confidence is
high this will be a rain event next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1035 PM CST Fri Mar 8 2019

Precipitation will move into western sites around daybreak, and
spread east across MN sites throughout the morning (reaching WI
sites mid to late afternoon). Still expect KAXN and KSTC to see
primarily snow as the precipitation type, with
KRWF/KMKT/KMSP/KRNH/KEAU most likely seeing a mix until late
Saturday afternoon. A period of freezing drizzle at event onset
will be possible for some, but surface temperatures look to warm
above freezing between 18Z and 20Z. By 00Z Sunday, snow should be
falling area-wide, with the heaviest at northern/western sites
(KSTC/AXN/KRWF, and KMKT on the eastern edge of the heavy snow
axis). East/southeast winds will become gusty on Saturday, then
shift to northwesterly at MN sites during the evening.

KMSP...
Still expect a wintry mix with a transition to snow around 22Z
Sat. Do however expect surface temps to be warm enough by the time
the precip starts to inhibit freezing precipitation.

/OUTLOOK FOR KMSP/
Sun...MVFR/IFR with -SN early. Then, MVFR. Wind NW 15-20G25 kts.
Mon...VFR. Wind WNW 10 kts.
Tue...VFR. Wind SE 10-15 kts.

&&

.HYDROLOGY...
Issued at 436 AM CST Sat Mar 9 2019

Localized urban and small streams will likely begin to see
flooding issues possible on Wednesday as warming temperatures, dew
points, strong southerly winds, and rainfall all combine to
quickly add a surge of water to system. After we get through the
winter storm today and tonight, it will be a good time to clear
storm drains by Tuesday if possible to allow the expected
rainfall to drain properly. For now we'd expect small creeks and
streams to respond to this event with water on top of the ice.
Temperatures will fall back below freezing by Friday, which will
re-freeze the remaining snowpack.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Storm Warning from noon CST today to 7 AM CDT Sunday for
     WIZ023-024-026.

     Winter Storm Warning from 3 PM CST this afternoon to 10 AM CDT
     Sunday for WIZ014>016-025-027-028.

MN...Winter Storm Warning from 9 AM CST this morning to 1 PM CDT
     Sunday for MNZ041-042-048-049-057-058-066-067-075-076-083.

     Winter Storm Warning from noon CST today to 7 AM CDT Sunday for
     MNZ043>045-050>053-059>063-068>070-077-078.

     Winter Storm Warning until 1 PM CDT Sunday for MNZ047-054>056-
     064-065-073-074-082.

     Winter Weather Advisory from 9 AM CST this morning to 1 PM CDT
     Sunday for MNZ084-085-092-093.

     Winter Weather Advisory until 1 PM CDT Sunday for MNZ091.

&&

SHORT TERM...BORGHOFF
LONG TERM...SPD
AVIATION...LS
HYDROLOGY...SPD
Hazardous weather outlook, Mar 9, 4:46 AM CST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
446 AM CST Sat Mar 9 2019

MNZ041>045-047>070-073>078-082-083-WIZ014>016-023>028-101100-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
446 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Today and Tonight

A Winter Storm Warning is in effect. Consult the winter weather
message for more information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow will taper off early Sunday morning with areas of blowing
snow continuing into early afternoon.

Another storm system will impact the Upper Midwest during the
middle of next week. A period of wintry precipitation is possible
Tuesday and again late Thursday, but the main concern is
widespread soaking rain which will increase the risk of flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are urged to report snowfall
amounts to the National Weather Service.

MNZ084-085-091>093-101100-
Waseca-Steele-Martin-Faribault-Freeborn-
446 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of south central
Minnesota.

.DAY ONE...Today and Tonight

A Winter Weather Advisory is in effect. Consult the winter weather
message for more information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The Winter Weather Advisory continues through Noon Sunday for
areas of blowing snow.

Another storm system will impact the Upper Midwest during the
middle of next week. A period of wintry precipitation is possible
Tuesday and again late Thursday, but the main concern is
widespread soaking rain which will increase the risk of flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters and snowfall observers are urged to report snowfall
amounts to the National Weather Service.

Borghoff

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 winter storm. Local standard time, as filed.

Winter Storm, Redwood

When
March 9, 6:00 AM CST to March 10, 12:30 AM CST
Where
Redwood forecast zone
Reported by
ASOS
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Several sources of weather information, including the Redwood Falls airport, and trained spotters, had indicated freezing rain developing Saturday morning March 9th. There were several hours of freezing rain, mixed with sleet, rain and snow at time, before changing over to snow. Some heavy snow was reported during the afternoon before the snow tapered off early Sunday morning. Snowfall totals of around 6 to 8 inches fell across the county.

Winter Storm, Yellow Medicine

When
March 9, 6:00 AM CST to March 10, 12:30 AM CST
Where
Yellow Medicine forecast zone
Reported by
AWOS
Coordinates
44.716, -95.868 (the zone’s center; the record gives no point)

Several sources of weather information, including the Canby/Granite Falls airports, and trained spotters, had indicated a mixture of freezing rain, snow, and sleet developing Saturday morning March 9th. There were several hours of sleet, snow, and freezing rain before changing over to snow. Some heavy snow was reported during the afternoon before the snow tapered off early Sunday morning. Snowfall totals of around 6 to 10 inches fell across the county.

Winter Storm, Lac Qui Parle

When
March 9, 6:00 AM CST to March 10, 12:30 AM CST
Where
Lac Qui Parle forecast zone
Reported by
AWOS
Coordinates
44.996, -96.173 (the zone’s center; the record gives no point)

Several sources of weather information, including the Madison airport, and trained spotters, had indicated a mixture of freezing rain, snow, and sleet developing Saturday morning March 9th. There were several hours of sleet, and freezing rain before changing over to snow. Some heavy snow was reported during the afternoon before the snow tapered off early Sunday morning. Snowfall totals of around 7 to 10 inches fell across the county.

Winter Storm, Chippewa

When
March 9, 6:00 AM CST to March 10, 1:00 AM CST
Where
Chippewa forecast zone
Reported by
AWOS
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Several sources of weather information, including the Montevideo airport, and trained spotters, had indicated a mixture of freezing rain, snow, and sleet developing Saturday morning March 9th. There were several hours of sleet, snow, and freezing rain before changing over to snow. Some heavy snow was reported during the afternoon before the snow tapered off early Sunday morning. Snowfall totals of around 7 to 9 inches fell across the county.

Winter Storm, Renville

When
March 9, 7:00 AM CST to March 10, 1:00 AM CST
Where
Renville forecast zone
Reported by
AWOS
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Several sources of weather information, including the Olivia airport, and trained spotters, had indicated a mixture of rain and freezing rain developing Saturday morning March 9th. There were several hours of rain and freezing rain before changing over to snow. Some heavy snow was reported during the afternoon before the snow tapered off early Sunday morning. Snowfall totals of around 6 to 8 inches fell across the county.

Winter Storm, Swift

When
March 9, 7:00 AM CST to March 10, 2:00 AM CST
Where
Swift forecast zone
Reported by
AWOS
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Several sources of weather information, including the Benson airport, and trained spotters, had indicated snow developing Saturday morning March 9th. Some heavy snow was reported. Snowfall totals of around 9 to 12 inches fell across the county.

Winter Storm, Pope

When
March 9, 7:00 AM CST to March 10, 4:00 AM CST
Where
Pope forecast zone
Reported by
AWOS
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Several sources of weather information, including the Glenwood airport, and trained spotters, had indicated snow developing Saturday morning March 9th. Some heavy snow was reported. Snowfall totals of around 6 to 8 inches fell across the county.

Winter Storm, Stevens

When
March 9, 8:00 AM CST to March 10, 1:00 AM CST
Where
Stevens forecast zone
Reported by
AWOS
Coordinates
45.586, -96.000 (the zone’s center; the record gives no point)

Several sources of weather information, including the Morris airport, and trained spotters, had indicated snow developing Saturday morning March 9th. Some heavy snow was reported. Snowfall totals of around 9 to 12 inches fell across the county.

Winter Storm, Kandiyohi

When
March 9, 9:00 AM CST to March 10, 4:00 AM CST
Where
Kandiyohi forecast zone
Reported by
AWOS
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Several sources of weather information, including the Willmar airport, and trained spotters, had indicated sleet, rain, and snow developing Saturday morning March 9th. There were several hours of rain, mixed with sleet and snow at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 8 to 11 inches fell across the county.

Winter Storm, Douglas

When
March 9, 9:00 AM CST to March 10, 4:00 AM CST
Where
Douglas forecast zone
Reported by
ASOS
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Several sources of weather information, including the Alexandria airport, and trained spotters, had indicated snow developing Saturday morning March 9th. Some heavy snow was reported. Snowfall totals of around 9 to 11 inches fell across the county.

Winter Storm, Stearns

When
March 9, 10:00 AM CST to March 10, 4:00 AM CST
Where
Stearns forecast zone
Reported by
AWOS
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Several sources of weather information, including the Sauk Centre airport, and trained spotters, had indicated light snow, mixed at times with rain/sleet in the southeast half of the county, developing late Saturday morning March 9th. There were several hours of this mixture in the southeast half of the county, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 6 to 10 inches fell across the county.

Winter Storm, McLeod

When
March 9, 11:00 AM CST to March 10, 4:00 AM CST
Where
McLeod forecast zone
Reported by
AWOS
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Several sources of weather information, including the Hutchinson airport, and trained spotters, had indicated rain developing Saturday morning March 9th. There were several hours of rain, mixed with sleet at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 4 to 9 inches fell across the county.

Winter Storm, Meeker

When
March 9, 11:00 AM CST to March 10, 4:00 AM CST
Where
Meeker forecast zone
Reported by
AWOS
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Several sources of weather information, including the Litchfield airport, and trained spotters, had indicated rain developing late Saturday morning March 9th. There were several hours of rain, mixed with sleet at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 6 to 9 inches fell across the county.

Winter Storm, Todd

When
March 9, 12:00 PM CST to March 10, 6:00 AM CST
Where
Todd forecast zone
Reported by
AWOS
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Several sources of weather information, including the Morris airport, and trained spotters, had indicated snow developing Saturday afternoon March 9th. Some heavy snow was reported. Snowfall totals of around 6 to 10 inches fell across the county.

Winter Storm, Wright

When
March 9, 1:00 PM CST to March 10, 6:00 AM CST
Where
Wright forecast zone
Reported by
AWOS
Coordinates
45.174, -93.963 (the zone’s center; the record gives no point)

Several sources of weather information, including the Maple Lake airport, and trained spotters, had indicated rain developing Saturday afternoon March 9th. There were several hours of rain, mixed with sleet at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 6 to 8 inches fell across the county.

Winter Storm, Morrison

When
March 9, 1:00 PM CST to March 10, 6:00 AM CST
Where
Morrison forecast zone
Reported by
AWOS
Coordinates
46.013, -94.268 (the zone’s center; the record gives no point)

Several sources of weather information, including the Morris airport, and trained spotters, had indicated snow developing Saturday afternoon March 9th. Some heavy snow was reported. Snowfall totals of around 6 to 8 inches fell across the county.

Winter Storm, Sherburne

When
March 9, 2:00 PM CST to March 10, 6:00 AM CST
Where
Sherburne forecast zone
Reported by
ASOS
Coordinates
45.444, -93.775 (the zone’s center; the record gives no point)

Several sources of weather information, including the St. Cloud airport, and trained spotters, had indicated rain, sleet, and snow developing Saturday afternoon March 9th. There were several hours of this mixture before changing over to snow. Some heavy snow was reported. Snowfall totals of around 6 to 9 inches fell across the county.

Winter Storm, Benton

When
March 9, 2:00 PM CST to March 10, 6:00 AM CST
Where
Benton forecast zone
Reported by
AWOS
Coordinates
45.699, -93.999 (the zone’s center; the record gives no point)

Several sources of weather information, including the local airports, and trained spotters, had indicated a mixture of sleet and snow developing Saturday afternoon March 9th. There were several hours of this mixture before changing over to snow. Some heavy snow was reported. Snowfall totals of around 7 to 9 inches fell across the county.

Winter Storm, Anoka

When
March 9, 3:00 PM CST to March 10, 6:00 AM CST
Where
Anoka forecast zone
Reported by
AWOS
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

Several sources of weather information, including the Anoka airport, and trained spotters, had indicated rain, mixed with sleet, developing Saturday afternoon March 9th. There were several hours of rain, mixed with sleet at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 4 to 7 inches fell across the county.

Winter Storm, Hennepin

When
March 9, 3:00 PM CST to March 10, 6:00 AM CST
Where
Hennepin forecast zone
Reported by
ASOS
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Several sources of weather information, including the Crystal and Twin Cities airports, and trained spotters, had indicated rain developing Saturday afternoon March 9th. There were several hours of rain, mixed with sleet at times, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 5 to 7 inches fell across the county.

Winter Storm, Chisago

When
March 9, 4:00 PM CST to March 10, 6:00 AM CST
Where
Chisago forecast zone
Reported by
Trained Spotter
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

Several sources of weather information, including the general public and trained spotters, had indicated light rain and snow developing late Saturday afternoon March 9th. There were several hours of a mixture of snow and rain, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 5 to 7 inches fell across the county.

Winter Storm, Isanti

When
March 9, 4:00 PM CST to March 10, 6:00 AM CST
Where
Isanti forecast zone
Reported by
Trained Spotter
Coordinates
45.562, -93.295 (the zone’s center; the record gives no point)

Several sources of weather information, including the general public and trained spotters, had indicated light snow developing late Saturday afternoon March 9th. There were a few hours of a mixture of snow and sleet, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 5 to 7 inches fell across the county.

Winter Storm, Mille Lacs

When
March 9, 4:00 PM CST to March 10, 6:00 AM CST
Where
Mille Lacs forecast zone
Reported by
AWOS
Coordinates
45.938, -93.630 (the zone’s center; the record gives no point)

Several sources of weather information, including the Mora airport, and trained spotters, had indicated light snow developing late Saturday afternoon March 9th. There were a few hours of a mixture of snow and sleet, before changing over to snow. Some heavy snow was reported. Snowfall totals of around 6 to 7 inches fell across the county.

Winter Storm, Kanabec

When
March 9, 5:00 PM CST to March 10, 6:00 AM CST
Where
Kanabec forecast zone
Reported by
Trained Spotter
Coordinates
45.945, -93.293 (the zone’s center; the record gives no point)

Several sources of weather information, including the local airports, and trained spotters, had indicated light snow developing late Saturday afternoon March 9th. Some heavy snow was reported. Snowfall totals of around 5 to 7 inches fell across the county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2019Every state in 2019This day in weather historyWarnings in Minnesota, March 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 804123, 804125, 804129, 804130, 804124, 804168, 804170, 804169, 804164, 804171, 804166, 804139, 804142, 804172, 804145, 804173, 804148, 804162, 804149, 804151, 804154, 804156, 804160, 804163.